# SDR I5PA2022120568801

- Difficulty date: December 5, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 101,188 hours, 25,990 cycles
- Engine: Pwa PW2037M
- Engine time: 81,785 hours, 27,637 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 32144886
- Part serial: 371C
- Condition: Faulted
- Location: Lt Eng Bleed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NO. N/A (MX INSP). ESI - APU BLEED INOP. FOUND LEFT ENGINE BLEED LIGHT NOT ILLUMINATED. R/R LEFT ENGINE PRSOV.
